Opana is Oxymorphone which is in a group of drugs called narcotic pain relievers. It is similar to morphine. Oxymorphone is used to treat moderate to severe pain. The extended-release form of this medication is for around-the-clock treatment of pain.
It should not make you"high" as long as it is used as prescribed. If you had not had oxycodone I would be more inclined to warn you to watch for the buzz until your body adjust to it.
Good luck to you. I hope you will find opana to be an effective pain medication that provides you better control. Please let us know how you are doing. Take Care, Tuck
It is my understanding that opana is one of the fewer opiates that do not give you the euphoric feeling like Oxycodone or Contin. I have not personally had the experience of using the narcotic, this is what I've read. For some reason, I find that the opiates that are less on the euphoria side seem to work better. I use the Fentanyl patch which has no euphoria what so ever and works great for the pain. Keep in mind that this is only my opinion. Take care,
I've been on oxycodone for 4+years, and started on Opana ER about three months ago. I think it's the best of the ER medications I've been on since I started formal pain treatment about 4 1/2 years ago. Hope this helps. All the best. fpainestam
It's a little slow at first and you need a higher miligram than what most doctors expect at first especially if you have been on oxycontin in the past but once you ge the opana regulated to where it works for you then it will be very effective in my opinion! I have been taking 15mg 2 times a day now for close to eight months and it is comparable to 40mg of oxycontin as far as pain reelief goes no euphoria like oc that's for sure! Whatever you do, do not snort this pill it will be so addictive you will not be able to get away from it! I was warned of this from a fellow patient at pain management that was given opana and now all he gets is ultram He claimed that one 20mg opana snorted was comparable to an 80mg oc! I am not trying in any way give advice on how to abuse pills I am trying to for warn anyone as I have been warned I also looked into this on the web and learned the same information that I was given! I have had problems with pain management and am finally getting it worked out so my advice to anone out there is DO NOT DO ANYTHING TO TICK A PAIN MANAGEMENT DR OFF!! It will be your worst nightmare take it from someone who knows! I hope this info has helped some! Also do not let this med get out of your system abruptly the withdrawals are far worse than oxycodone I have been there as well with that too
Ive been on Opana Er & Ir for 2 years now and couldnt be more happy with it. Opana doesnt make me sleepy, groggy, high, or anything like that, instead it takes away my pain. I dont like that High feeling that some meds give, so when i found opana i was/am a very happy girl
I've got Super Serious F.M. (Fiber Mialga), I switched from Oxy's to both Opana I.R. &E.R. I'm taking 15mg.of the I.R. every 4 hours and it has been the most effective drug that I've EVER TAKEN !! The problem is the E.R. once I run out of the I.R.'s, I then take the E.R. I'm prescribed 40 mg.E.R. 3 x daily. THEY DON'T DO **** !!! I know that the combination of pure vitamin C taken with Fentynl doubles the affect of the patch. Does anyone out there have any suggestions on how to MAX OUT THE AFFECTS OF OPANA E.R.---- PLEASE ---- SERIOUS ONLY and THANX !!
iam 48yrs old male had severe fibro for about 14 yrs and tryed every pill made in the world and thing with fibro yr body will react other then a normal persons body to almost every thing...i was on opana 7.5mg and 10mg oxycodone for little time and it worked so good all my pain was almost completely gone i was so happy after about 14yrs of pain 24/7 and not sleeping more then 1/2 at a time cause the pain always wakes me up...i had to stop the opana and oxycodone cause i had breathing problems its like i would just forget how to breath and after my own research i learned the oxycodone was the problem so now about one yr later iam trying to stop the tramadol 100mg every 6hrs and try the opana 10mg er one every 12hrs with norco 10/325mg every 4hrs...its a ***** i finally found a mix of pills that work and i cant take them...my point i wanted to make is you need a doctor that will not think of you as a normal person and try things that do not make sence in his medical books
as with me i react to very low miligrams then most people do...
goodluck...like to hear from you if you like ***@****....
iam sure that opana is good but what i read it has lot of same side effects that tramadol has so iam trying to figure out what to do in next week or so...so freakin tried of sweating and not having normal sexual desires all cause of these meds....its not that iam some freakin player or what ever iam just trying to hold on to as much a normal life as i can cause this fibro took so much from me....again goodluck....
First I want to say that painkillers are dangerous when abused!!! Opanas can give you a euphoric feeling. Or as some would say it gets you "high". It is very dangerous!!! It is stronger than oxycodone and hydrocodone. Do not take unless prescribed by a doctor. I just wanted to provide a couple of facts. Abusing this stuff *****. It ruins your life and the lives of those around you.
I have been on Norco 10g for about 5 yrs due to back pain. a new Dr. at the office changed my meds today. He took me off my Norcos (4 times a day) and somas and put me on opana 10mg and also nocro only if needed for breakthrough pain. I have never heard of this drug, Is it just as good as the norcos I have been taking for pain relief? Is this an equal medication?
Hello, I have had steroid injections, nerve blocks and finally had the nerves burned in my lower back, right right side was always the worse,.now since the burning percudures I can hardly walk twenty steps without feeling I'm going to calaps, my hips and lower back get so weak, as of the 19th Sept. I have been taking the opana10mg twice a day, I seem to be doing ok until about this pass Monday or Tuesday, I'm not sure if I took a double dose by mistake or what, prior to being perscribed this pill starting January 2013 I was hospitalized on three different times with shortness of breath to find each times I had blood clots and now have to take a blood thinner every day, anyway I begin to walk about 8-10 steps from my bed to bathroom and what?, shortness of breath, I do believe had this not happen I too would like the fact it don't make me feel as sleepy as the oxy's. The cotin I could not take at all, 2-3 days and omg hearing things not visiable nor normal. I think each drug acts and reacts according to each individual condition. I injuried my back in 1985 and it has gotten worse over the years of hard work trying to make it. I am in so much pain I'm really ready now to try surgery they told me would be hospitalized for 3weeks, now can't do that with having to take blood thinners. My pain management doctor also perscribed Topamax for me to try two weeks after taking the opana, I m not sure if to try it or not or why doctors perscribe medications that plainlly state do not take along with drugs they know you are already on, I have the fentnol 1.3mg patches too. I truly know God as a healer and I still trust and believe, just sometimes certain conditions need medical attention, I can only lay here in pain and pray we will all get the right combination one day real soon. Please join me with this petition to our only real source our heavenly Father in Jesus name. Amen!!!!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.